# SDR USAA950086

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N888AU
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11357
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot
- Part number: 853BRM0D2
- Condition: Inoperative
- Location: Fwd Rt Fus
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 460 - DURING FLIGHT THE NR 2 PITOT HEAT FAULTED.  C/B WAS NOT POPPED.  RECYCLED AND FAULTED AGAIN.  ACFT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 PITOT HEAD.  PITOT AND HEAT CHECK NORMAL.  (W)
